



Invitation from District Poverty Alleviation Committee

Supporting Youth-in-Transition in Upward Mobility Launching Ceremony

26 October 2013

扶輪支援青年向上流動計劃啟動禮

On behalf of the District Poverty Alleviation Committee, I would like to extend our most sincere invitation to all Rotarians, Rotaractors, Interactors and Family of Rotary to this year's launching ceremony to be held from 9 am to 12 noon on Saturday, October 26, 2013. The venue is at The Auditorium, 1/F, the Duke of Social Service Building, 15 Hennessy Road, Wan Chai, Hong Kong. Please enroll with the Rotary Information Centre using the attached reply slip before 15 October due seats are limited.

Following last year's success, we are rolling out 12 different projects this year aiming at enhancing the upward mobility of our underprivileged youths who are in transition years. These projects are all set to help them develop along one or more of the *M.O.R.E.* dimensions, namely, *Motivation*, *Option*, *Rapport & Esteem*. By Engaging Rotary, we hope to be able to Change the Lives of those in need.

Guest-of-Honor is Ms. Annie Tam, Permanent Secretary for Labour & Welfare. Other Officiating Guests include Ms. Christine Fang, Chief Executive of the Hong Kong Council of Social Service and District Governor Eugene Fong.

This event is certainly more than a ceremony that you should not miss. In addition to an overview of this year's projects, there will be a presentation on the social impact assessment of last year's projects as well. This is undoubtedly a great learning and networking opportunity for all concerned, NGOs and Clubs. Please refer to District website for program details.

We are indebted to the strong support of the partnering NGOs and Rotary Clubs which are determined to bring this year's projects to new heights, creating more impact to these young people. We are also grateful to The Hong Kong Council of Social Service which continues to be our on-going Strategic Partner, and Wofoo Social Enterprises as our new supporting organization. Your support is equally important.

We look forward to welcoming you at the Launching Ceremony. Together, let's *Engage Rotary & Change Lives*. Thank you.

PP Andy Wong

Chair, District Poverty Alleviation Committee

Strategic Partner 策略伙伴



Supporting Organization 支持機構



Organizer 主辨機構





Strategic Partner 策略伙伴



Supporting Organization 支持機構



扶輪支援青年向上流動計劃啟動禮 2013

Supporting Youth-in-Transition in Upward Mobility Launching Ceremony 2013

Motivation . Option . Rapport . Esteem

Date: 26 October 2013 (Saturday) Time: 9:30 am to 11:45 am

Venue: The Auditorium, 1/F, The Duke of Social Service Building,

15 Hennessy Road, Wanchai H.K.

Time	Program
8:30 a.m.	 Reception Collection of Partnership Certificates by Rotary Clubs & NGOs for M.O.R.E. projects in 2013-14
9:20	Seating
9:30 – 9:50 (20 mins)	 Speeches Eugene Fong, District Governor, Rotary International District 3450 (5 mins) Ms. Christine Fang, Chief Executive of the Hong Kong Council of Social Service (5 mins) Guest-of-Honour – Ms. Annie Tam, Permanent Secretary for Labour & Welfare (10 mins)

9:50 –	 Launching ceremony by 4 officiating guests
10.05	Group photos with officiating guests: 2013-14 Partnering Clubs and
(15 mins)	NGOs
10.05	Occasions of 0040 44 Ducinote
10:05 – 10:20	Overview of 2013-14 Projects
	by PP Andy Wong, Chair, Rotary District Poverty Alleviation Committee &
(15 mins)	Mr. Cliff Choi, Business Director, Public Engagement & Partnership, HKCSS
	Presentation of Social Impact Assessment Results of 2012-13 projects
10:20 –	by Mr. Cliff Choi, Business Director, Public Engagement & Partnership &
10:40	Mr. Anthony Wong, Chief Research Officer, HKCSS
(20 mins)	
10:40 –	Closing Remarks by PP Andy Wong, Chair, Rotary District Poverty Alleviation
10:45	Committee
(5 mins)	
10:45 -	End of Official Launching Ceremony & Light Refreshments in Room 103
11:00	Important notice to Partnering Clubs and NGOs 2013-14 :
(15 mins)	
(10111110)	Please join Part II of Program from 11:00 to 11:45 pm
11:00 –	Part II: For Partnering Rotary Clubs and NGOs 2013-14
11:30	(1) Briefing by PP Andy Wong, Chair, Rotary District Poverty Alleviation
(30 mins)	Committee (10 mins)
	(2) Working Meetings between Rotary Clubs & NGOs (20 mins)
	(3) Q & A moderated by Rotary District Poverty Alleviation Committee (10 mins)
	End of Event

Updated on September 26, 2013